MathSciNet Relay Station
MathSciNet bibliographic data
MR3407187 53A10 (32H02 32Q30 53C42)
Alarcón, A.; Drinovec Drnovšek, B.; Forstnerič, F.; López, F. J. Every bordered Riemann surface is a complete conformal minimal surface bounded by Jordan curves. Proc. Lond. Math. Soc. (3) 111 (2015), no. 4, 851–886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement